CSpace
Nondifferentiable multiobjective programming under generalized d-univexity
Mishra, SK; Wang, SY; Lai, KK
2005
Source PublicationEUROPEAN JOURNAL OF OPERATIONAL RESEARCH
ISSN0377-2217
Volume160Issue:1Pages:218-226
AbstractIn this paper, we are concerned with a nondifferentiable multiobjective programming problem with inequality constraints. We introduce four new classes of generalized convex functions by combining the concepts of weak strictly pseudoinvex, strong pseudoinvex, weak quasi invex, weak pseudoinvex and strong quasi invex functions in Aghezzaf and Hachimi [Numer. Funct. Anal. Optim. 22 (2001) 775], d-invex functions in Antczak [Europ. J. Oper. Res. 137 (2002) 28] and univex functions in Bector et al. [Univex functions and univex nonlinear programming, Proc. Admin. Sci. Assoc. Canada, 1992, p. 115]. By utilizing the new concepts, we derive a Karush-Kuhn-Tucker sufficient optimality condition and establish Mond-Weir type and general Mond-Weir type duality results for the nondifferentiable multiobjective programming problem. (C) 2003 Elsevier B.V. All rights reserved.
Keywordmultiobjective programming optimality duality pareto efficient solution generalized d-univexity
DOI10.1016/S0377-2217(03)00439-9
Language英语
WOS Research AreaBusiness & Economics ; Operations Research & Management Science
WOS SubjectManagement ; Operations Research & Management Science
WOS IDWOS:000224168600016
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/2049
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLai, KK
Affiliation1.City Univ Hong Kong, Dept Management Sci, Kowloon, Hong Kong, Peoples R China
2.Govind Ballabh Pant Univ Agr & Technol, Coll Basic Sci & Humanities, Dept Math Stat & Comp Sci, Pantnagar 263145, Uttar Pradesh, India
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Mishra, SK,Wang, SY,Lai, KK. Nondifferentiable multiobjective programming under generalized d-univexity[J]. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH,2005,160(1):218-226.
APA Mishra, SK,Wang, SY,&Lai, KK.(2005).Nondifferentiable multiobjective programming under generalized d-univexity.EUROPEAN JOURNAL OF OPERATIONAL RESEARCH,160(1),218-226.
MLA Mishra, SK,et al."Nondifferentiable multiobjective programming under generalized d-univexity".EUROPEAN JOURNAL OF OPERATIONAL RESEARCH 160.1(2005):218-226.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Mishra, SK]'s Articles
[Wang, SY]'s Articles
[Lai, KK]'s Articles
Baidu academic
Similar articles in Baidu academic
[Mishra, SK]'s Articles
[Wang, SY]'s Articles
[Lai, KK]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Mishra, SK]'s Articles
[Wang, SY]'s Articles
[Lai, KK]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.